# SDR ASAA2022070139222

- Difficulty date: July 1, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810121
- Part serial: NSN
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PNL 200 PN:141A5810-121 DAMAGED AND REQ. REPLACEMENT. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO FWD WET AREA FLOOR PANEL 200 P/N 141A5810-121 IAW B737-800 SRM 53-00-50-2R-0.
